# SDR USAA2012062500022

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 9,319 hours, 3,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY AND OVERHEAD LIGHTS IN THE CABIN ARE RANDOMLY FLASHING ON INCLUDING 2L, 2R, 3L AND 3R EXIT LIGHTS.  ATTEMPTED A CIDS COMPUTER RESET PER QRH - NO HELP.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS IAW AIRBUS MAINTENANCE MANUAL 33-51-00-710-001A WITH NO FAULTS FOUND AND NO HISTORY.
